Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Vivir con el VIHVivir con el VIH
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Atripla
Oct 12, 2010

Hola doctor. Mi pregunta es que me siento deprimido, es posible que sea por Atripla? que puedo hacer? Existe algun medicamento actual que sustituya en un regimen de una pastilla al dia a Atripla?.si es asi cual es? Existe algún tratamiento mucho mas novedoso que la Atripla y sin tantos efectos secundarios? Muchas gracias

Response from Dr. Natterstad

Hola,

Sí, es definitivamente posible, al considerar que los efectos del sistema nervioso central (incluyendo depresión) son los efectos secundarios vistos más comunes con efavirenz, uno de los tres componentes de Atripla. Hay alternativas; sin embargo, antes de recomendar un cambio de régimen, sería esencial saber cuándo empezaste Atripla. En la inmensa mayoría de personas estos efectos disminuyen con el tiempo, es decir después de varias semanas.

Mucha suerte y un gran abrazo.

Dr. Steve


Previous
PRUEBA DE CD4 DURANTE DIARREA
Next
COMO AUMENTO MI CD4 Y 8

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement